# SDR 01FDEA00508

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 4,621 hours, 2,398 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 3000 FT ON NR 2 BLEED LEAK ILLUM WITH ECAM WARN.  TIGHTENED LOOSE CLAMP.  REMOVED AND REPLACED HOT AIR SUPPLY VALVE PER IAW A300-600 MM 21-62-11.  OPS AND LEAK CK GOOD.
